Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Red line appeared in butt crack. Using Certoid for redness. What should I do ?

Hello. I am a 16 year old female. A few weeks ago, I have started to ride a stationary bike to be more physically fit. However, a few weeks into to, a red line has appeared in my butt crack. It doesn t go all the way down to my anus . I have started using Certoid (it s for enflammed skin, not sure the exact spelling). It has started to lessen the redness. Today, I noticed that one area hurt in particular, and almost seemed brused. What should I be doing/using?
Asked On : Wed, 22 Aug 2012
Answers:  1 Views:  1518
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response

Welcome to Heathcare Magic Physician's Desk!
Please avoid any creams over that area it will increase the moistness and make the things worse.
Rather avoid cycling itself and take to light exercises like jogging to keep fit.
Wear cotton under-garments. You would need to hunt extensively for one because they are making all the fashion in synthetic materials for that age.

Wish you a great health!
Answered: Wed, 22 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor